... constantly tired and have a hard time keeping my eyes open wanting only to go to sleep. Has anyone else experienced this and will it go away when my body becomes more accustomed to the medicine?
Hi, people react differently, some adjust to the medication quicker than others, however in my case it did take a long time to settle with it. This being said, i am very pleased that i stuck it out as it has stabilised my life and i am in a much better position than i was before taking it. I also started taking it alongside other medications which i am sure added to the induction symptoms i experienced. It will make you sleepy to start. If this doesn't improve after a while you could ask your doctor for the XR version, you may get on better with this formulation? Your body will adjust to the Quetiapine, you just need to take your time and be kind to yourself. Hoping you feel better soon
I was put on the same medication I had a lot of side effects including being so tired I couldn't function including restless legs.I tried it for two weeks and never got used the side effects maybe you can get your doctor to lower the dosage I ended up being put on another medication
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Since I was put on this medicine.Just anything I try too eat.I use the restroom 3#5 times every day?
Posted 15 Jan 2012 • 1 answer
Posted 7 Dec 2013 • 1 answer
Posted 2 Mar 2017 • 1 answer
Posted 8 Aug 2017 • 1 answer